Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chronic loose motions during periods. Taking antibiotics, advised normaxin. Will normaxin help my condition?

Hi i am 40 yr old female . My motion is loose from the last 1 year .Evrey month near to the date of periods i suffer from very frequent loose motion .other than i take antibiotic course every month. But this doctor advised normaxin (2per day) and prothaiden (1 perday) for 7 days. I also take probiotic as and when required. Is normaxin an antibiotic. Will this help my stomach .
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Normaxin is chlordiazepoxide plus clidinium bromide plus dicyclomine.
It is helpful in irritable bowel syndrome, a diagnosis that your doctor has considered for which he has prescribed this drug.
The usual dosage is 1-2 tabs 3-4 times a day before meals.
It is also helpful in preventing muscle spasms.

Best Wishes.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor